A problem of Erdős–Szüsz–Turán on diophantine approximation

Volume 125 / 2006

Maosheng Xiong, Alexandru Zaharescu Acta Arithmetica 125 (2006), 163-177 MSC: 11K60, 11J71, 11B57. DOI: 10.4064/aa125-2-3

Authors

  • Maosheng XiongDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    273 Altgeld Hall, MC-382
    1409 W. Green Street
    Urbana, Illinois 61801-2975, U.S.A.
    e-mail
  • Alexandru ZaharescuDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    273 Altgeld Hall, MC-382
    1409 W. Green Street
    Urbana, Illinois 61801-2975, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image